Alert archive / Wisconsin / Tornado Warnings in 2025
Tornado Warning 12, NWS La Crosse, WI
NWS La Crosse, WI issued this tornado warning at Jun 25, 2025, 5:57 PM CDT for La Crosse County, Trempealeau County, Wisconsin; Winona County, Minnesota. It was in force for 21 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 25, 2025, 5:57 PM CDT (22:57 UTC)
- Expired
- Jun 25, 2025, 6:18 PM CDT
- In force
- 21 min
- Issued by
- NWS La Crosse, WI
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
Counties Winona County, MN, La Crosse County, WI, Trempealeau County, WI
The radar
The La Crosse radar (KARX), 22 km from the middle of the area, began a volume at 22:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 25, 2:59 PM CDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Minneapolis, MN (KMPX), launched 12:00Z, 11.0 hours before the alert went out and 201 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1352 m above ground
- 0-6 km bulk shear
- 17 kt
- 0-1 km storm-relative helicity
- 59 m²/s²
- 0-3 km storm-relative helicity
- 115 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted.
627
WFUS53 KARX 252257
TORARX
MNC169-WIC063-121-252330-
/O.NEW.KARX.TO.W.0012.250625T2257Z-250625T2330Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service La Crosse WI
557 PM CDT Wed Jun 25 2025
The National Weather Service in La Crosse has issued a
* Tornado Warning for...
Southeastern Winona County in southeastern Minnesota...
West central La Crosse County in west central Wisconsin...
South central Trempealeau County in west central Wisconsin...
* Until 630 PM CDT.
* At 555 PM CDT, a severe thunderstorm capable of producing a
tornado was located near Nodine, or 10 miles northwest of La
Crescent, moving northeast at 20 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This dangerous storm will be near...
Dakota and Brice Prairie around 600 PM CDT.
Holmen around 615 PM CDT.
Other locations impacted by this tornadic thunderstorm include
Nodine, Midway, New Amsterdam, and New Hartford.
This includes Interstate 90 in Minnesota between mile markers 263 and
271.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 4388 9149 4393 9153 4404 9135 4393 9125
TIME...MOT...LOC 2255Z 242DEG 15KT 4393 9146
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
Naylor3 follow-up statements
154
WWUS53 KARX 252303
SVSARX
Severe Weather Statement
National Weather Service La Crosse WI
603 PM CDT Wed Jun 25 2025
MNC169-WIC063-121-252330-
/O.CON.KARX.TO.W.0012.000000T0000Z-250625T2330Z/
Winona MN-La Crosse WI-Trempealeau WI-
603 PM CDT Wed Jun 25 2025
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 630 PM CDT FOR EAST
CENTRAL WINONA...WEST CENTRAL LA CROSSE AND SOUTH CENTRAL TREMPEALEAU
COUNTIES...
At 603 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Dakota, or 9 miles northwest of La Crescent, moving
northeast at 15 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This dangerous storm will be near...
Brice Prairie around 610 PM CDT.
Holmen around 615 PM CDT.
Other locations impacted by this tornadic thunderstorm include New
Amsterdam.
This includes Interstate 90 in Minnesota between mile markers 267 and
269.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 4391 9143 4394 9147 4404 9135 4395 9127
TIME...MOT...LOC 2303Z 242DEG 15KT 4394 9143
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
Naylor961
WWUS53 KARX 252313
SVSARX
Severe Weather Statement
National Weather Service La Crosse WI
613 PM CDT Wed Jun 25 2025
MNC169-WIC121-252323-
/O.CAN.KARX.TO.W.0012.000000T0000Z-250625T2330Z/
Winona MN-Trempealeau WI-
613 PM CDT Wed Jun 25 2025
...THE TORNADO WARNING FOR EAST CENTRAL WINONA AND SOUTH CENTRAL
TREMPEALEAU COUNTIES IS CANCELLED...
The tornadic thunderstorm which prompted the warning has moved out
of the warned area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 1000 PM CDT for west central
Wisconsin.
&&
LAT...LON 4395 9128 4393 9135 4395 9138 4399 9134
4399 9133 4400 9132 4395 9127
TIME...MOT...LOC 2313Z 237DEG 11KT 4395 9132
$$
WIC063-252330-
/O.CON.KARX.TO.W.0012.000000T0000Z-250625T2330Z/
La Crosse WI-
613 PM CDT Wed Jun 25 2025
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 630 PM CDT FOR WEST
CENTRAL LA CROSSE COUNTY...
At 613 PM CDT, a severe thunderstorm capable of producing a tornado
was located over Brice Prairie, or 8 miles north of La Crescent,
moving northeast at 15 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This dangerous storm will be near...
Holmen around 620 PM CDT.
Other locations impacted by this tornadic thunderstorm include New
Amsterdam.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 4395 9128 4393 9135 4395 9138 4399 9134
4399 9133 4400 9132 4395 9127
TIME...MOT...LOC 2313Z 237DEG 11KT 4395 9132
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
Naylor166
WWUS53 KARX 252318
SVSARX
Severe Weather Statement
National Weather Service La Crosse WI
618 PM CDT Wed Jun 25 2025
WIC063-252327-
/O.CAN.KARX.TO.W.0012.000000T0000Z-250625T2330Z/
La Crosse WI-
618 PM CDT Wed Jun 25 2025
...THE TORNADO WARNING FOR WEST CENTRAL LA CROSSE COUNTY IS
CANCELLED...
The storm which prompted the warning has weakened below severe
limits, and has exited the warned area. Therefore, the warning has
been cancelled.
A Tornado Watch remains in effect until 1000 PM CDT for west central
Wisconsin.
&&
LAT...LON 4395 9128 4393 9135 4395 9138 4399 9134
4399 9133 4400 9132 4395 9127
TIME...MOT...LOC 2317Z 242DEG 15KT 4396 9130
$$
NaylorWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS La Crosse, WI wrote its last area forecast discussion before this tornado warning went out at Jun 25, 5:30 PM CDT, 27 minutes earlier. Its key messages:
- Severe weather (damaging winds and possibly a few tornadoes) possible this afternoon evening, and maybe another round overnight.
- Heavy rain expected through tonight. Rainfall totals of 1-3 inches are expected with localized totals of 3-5 inches. Due to this a Flood Watch has been issued through 7 AM Thursday.
- River flood watches has been issued for several rivers and creeks in the area. Minor to moderate flooding is expected.
Area forecast discussion, Jun 25, 5:30 PM CDT, 27 minutes before
Area Forecast Discussion
National Weather Service La Crosse WI
530 PM CDT Wed Jun 25 2025
.KEY MESSAGES...
- Severe weather (damaging winds and possibly a few tornadoes)
possible this afternoon evening, and maybe another round
overnight.
- Heavy rain expected through tonight. Rainfall totals of 1-3
inches are expected with localized totals of 3-5 inches. Due
to this a Flood Watch has been issued through 7 AM Thursday.
- River flood watches has been issued for several rivers and
creeks in the area. Minor to moderate flooding is expected.
&&
.DISCUSSION...
Issued at 213 PM CDT Wed Jun 25 2025
This afternoon and early evening
Visible satellite imagery early this afternoon is starting to show
some breaks in the clouds south of Interstate 90. As the afternoon
progresses, a differential heating area is expected to develop south
of Interstate 90 across northeast Iowa and southwest Wisconsin.
This will allow surface-based CAPES to climb into the 1-3K J/kg
range. The effective shear along the Interstate 90 corridor is
expected to climb to around 40 knots. This could potentially
result in some supercells. However, the most likely storm
structure will be organized/bowing clusters of storms capable of
damaging winds. A tornado or two cannot be ruled out. We have
been in coordination with the Storm Prediction Center about
extending the slight risk further east into southwest and
central Wisconsin.
With precipitable water values around 2.25 inches, warm-cloud depths
over 4 km, and moderate to strong 850 mb moisture advection into the
region through tonight, the showers and storms will be highly
efficient rain producers. The 25.12z HREF continues to suggest that
the area will see 1 to 3 inches of rain through tonight and the
localized probability-matched mean suggest the potential for 3 to 5
inches. Due to this, a Flood Watch for the risk of flash flooding
has been issued for this afternoon and tonight.
Late tonight and Thursday
A mesoscale complex will move out of Nebraska this evening and move
through areas south of Interstate 94 late tonight. This could
potentially result in another area of strong winds moving east
through the area. This will result in pushing a front south into
central Iowa and northern Illinois. This front will then move back
north as a warm front on Thursday. Overall, the best 850 mb moisture
transport is east of the area. As a result, there may be a brief
threat of damaging winds and heavy rain during the afternoon and by
early evening this threat should be east of the area.
&&
.AVIATION /00Z TAFS THROUGH 00Z FRIDAY/...
Issued at 530 PM CDT Wed Jun 25 2025
As it has been the past few days, a challenging aviation forecast as
a wavering surface front interacts with variety of other, mostly
small scale weather features, producing periods of shra/ts along
with fluctuating cigs and vsbys. Wind direction is also highly
variable at times. Will continue to paint the 6+ hour forecast with
a broad brush, leaning into the more probable, refining as we move
into the few hours out. Expect refinements through the next 24 to 36
hours.
CIGS: overall, short term models favor MVFR to IFR and will hold the
forecast there. Some potential for a few hours of VFR here and
there, but confidence not high enough to add.
WX/vsby: clusters of shra/ts moving east across the TAF sites this
evening, likely clearing KRST by 01z and KLSE btwn 02-03z. A cluster
of shras and a few storms could shift northeast out of central IA
around 06z, but CAMS (as of now) suggest they will skirt the TAF
sites. More confidence in SHRA/TS development after 18z Thu,
scattered initially, but then a line tracks through. Much of this
could be east of KRST by 00z FRI and KLSE by 02z FRI. Again though,
this assumes current setup holds...and chances are that a few small
scale variable will alter this outcome (somewhat).
WINDS: expect some variability in wind speeds as the sfc front
wobbles north and south and an area of low pressure slides in
from IA. Speeds mostly 10 kts or less.
&&
.HYDROLOGY...
Issued at 202 PM CDT Wed Jun 25 2025
With precipitable water values around 2.25 inches, warm-cloud depths
over 4 km, and moderate to strong 850 mb moisture advection into the
region through tonight, the showers and storms will be highly
efficient rain producers. The 25.12z HREF continues to suggest that
the area will see 1 to 3 inches of rain through tonight and the
localized probability-matched mean suggest the potential for 3 to 5
inches. Due to this, a Flood Watch for the potential of Flash
Flooding was issued earlier this morning. This watch is in effect
through 7 AM Thursday for all of southeast Minnesota, southwest and
central Wisconsin, and much of northeast Iowa.
River flood watches have been issued for portions of the Black
(minor to moderate flooding possible), Kickapoo (minor to moderate
flooding possible), and Yellow rivers (minor flooding possible) in
western Wisconsin, Cedar River at Charles City (potential for minor
flooding) in northeast Iowa, and Turtle Creek (potential for minor
flooding) in southeast Minnesota. These forecasts were based on 48-
hour rainfall forecasts.
&&
.CLIMATE...
Issued at 202 PM CDT Wed Jun 25 2025
La Crosse
Daily rainfall records
June 25 - 1.65 inches in 2010
June 26 - 2.77 inches in 2021
June rainfall record is 4.50 inches on June 18, 2011
Rochester
Daily rainfall records
June 25 - 4.18 inches in 1913 (3rd highest for JUne)
June 26 - 2.00 inches in 1941
June rainfall record is 4.90 inches on June 28, 2019
&&
.ARX WATCHES/WARNINGS/ADVISORIES...
WI...Flood Watch through Thursday morning for WIZ017-029-032>034-
041>044-053>055.
MN...Flood Watch through Thursday morning for MNZ079-086>088-
094>096.
IA...Flood Watch through Thursday morning for IAZ008>011.
&&
DISCUSSION...Boyne
AVIATION....Rieck
HYDROLOGY...Boyne
CLIMATE...BoyneHazardous weather outlook, Jun 25, 3:54 AM CDT, 14 hours 3 minutes before
Hazardous Weather Outlook National Weather Service La Crosse WI 354 AM CDT Wed Jun 25 2025 IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-WIZ017-029- 032>034-041>044-053>055-061-261300- Mitchell-Howard-Winneshiek-Allamakee-Floyd-Chickasaw-Fayette- Clayton-Wabasha-Dodge-Olmsted-Winona-Mower-Fillmore-Houston- Taylor-Clark-Buffalo-Trempealeau-Jackson-La Crosse-Monroe-Juneau- Adams-Vernon-Crawford-Richland-Grant- 354 AM CDT Wed Jun 25 2025 This Hazardous Weather Outlook is for portions of southeast Minnesota...northeast Iowa and southwest into central Wisconsin. .DAY ONE...Today and Tonight Periods of heavy rainfall and thunderstorms are expected this afternoon into tonight. Repeated heavy rainfall could lead to areas of flooding. Some strong to severe storms with damaging wind gusts are possible. An isolated weak tornado cannot be ruled out. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday Periods of heavy rainfall and thunderstorms are expected Thursday. Repeated heavy rainfall could lead to areas of flooding. Some storms could be strong to severe. .SPOTTER INFORMATION STATEMENT... No action needed. .EMERGENCY MANAGEMENT COORDINATION... No webinar is scheduled.
In the hours before
Local storm report, Jun 25, 4:08 PM CDT, 1 hour 49 minutes before
Preliminary Local Storm Report
National Weather Service La Crosse WI
408 PM CDT Wed Jun 25 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0400 PM Tstm Wnd Gst 1 E Ostrander 43.61N 92.41W
06/25/2025 E58 MPH Fillmore MN Emergency Mngr
&&
APFSpecial weather statement, Jun 25, 4:24 PM CDT, 1 hour 33 minutes before
Special Weather Statement
National Weather Service La Crosse WI
424 PM CDT Wed Jun 25 2025
MNZ095-252200-
Fillmore MN-
424 PM CDT Wed Jun 25 2025
...THUNDERSTORMS IMPACTING FILLMORE COUNTY THROUGH 500 PM CDT...
At 422 PM CDT, Doppler radar was tracking strong thunderstorms,
occasionally producing funnels, along a line extending from near
Lanesboro to near Lime Springs. Movement was east at 40 mph.
HAZARD...Brief tornado possible and wind gusts up to 30 mph.
SOURCE...Radar indicated.
IMPACT...Minor damage to outdoor objects is possible. Gusty winds
could knock down tree limbs and blow around unsecured
objects.
Strong thunderstorms will be near...
Preston and Lanesboro around 425 PM CDT.
Harmony around 430 PM CDT.
Canton around 435 PM CDT.
Rushford around 440 PM CDT.
Mabel around 450 PM CDT.
Other locations impacted by these storms include Forestville State
Park, Choice, York, Isinours, Hutton, Fillmore, Peterson, Rushford
Village, Whalan, and Pilot Mound.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 1000 PM CDT for northeastern
Iowa...and southeastern Minnesota.
&&
LAT...LON 4384 9221 4384 9173 4350 9174 4350 9245
4351 9245
TIME...MOT...LOC 2122Z 259DEG 36KT 4374 9204 4351 9223
LANDSPOUT...OBSERVED
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...30 MPH
BaumgardtLocal storm report, Jun 25, 4:36 PM CDT, 1 hour 21 minutes before
Preliminary Local Storm Report
National Weather Service La Crosse WI
436 PM CDT Wed Jun 25 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0432 PM Funnel Cloud 3 ENE Osage 43.30N 92.76W
06/25/2025 Mitchell IA Trained Spotter
&&
APFSpecial weather statement, Jun 25, 4:47 PM CDT, 1 hour 10 minutes before
Special Weather Statement
National Weather Service La Crosse WI
447 PM CDT Wed Jun 25 2025
IAZ008-009-252245-
Howard IA-Mitchell IA-
447 PM CDT Wed Jun 25 2025
...A STRONG THUNDERSTORM IN EASTERN MITCEHLL COUNTY...TRACKING INTO
NORTHERN HOWARD COUNTY THROUGH 545 PM CDT...
At 445 PM CDT, Doppler radar was tracking a strong thunderstorm
producing occasional funnels near Riceville, or 10 miles northeast
of Osage, moving east at 30 mph. No confirmed tornadoes have
occurred with this storm.
HAZARD...Brief tornadoes could occur and wind gusts up to 30 mph.
SOURCE...Radar indicated.
IMPACT...Minor damage to outdoor objects is possible. Gusty winds
could knock down tree limbs and blow around unsecured
objects.
This strong thunderstorm will be near...
Riceville around 450 PM CDT.
Lime Springs around 515 PM CDT.
Other locations impacted by this storm include Chester, Saratoga,
County Roads A 23 And V 58, County Roads T 54 And A 31, McIntire,
Hayden Prairie, and County V 10 And 40th Street.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 1000 PM CDT for north central
and northeastern Iowa.
&&
LAT...LON 4340 9271 4350 9246 4350 9208 4345 9208
4330 9263
TIME...MOT...LOC 2145Z 247DEG 26KT 4336 9263
LANDSPOUT...OBSERVED
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...30 MPH
BaumgardtSpecial weather statement, Jun 25, 5:50 PM CDT, 7 minutes before
Special Weather Statement
National Weather Service La Crosse WI
550 PM CDT Wed Jun 25 2025
MNZ079-087-252345-
Wabasha MN-Olmsted MN-
550 PM CDT Wed Jun 25 2025
...A STRONG THUNDERSTORM WILL IMPACT OLMSTED AND SOUTH CENTRAL
WABASHA COUNTIES THROUGH 645 PM CDT...
At 549 PM CDT, emergency management reported a strong thunderstorm
over Byron, or near Mantorville, moving east at 50 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Emergency management reported wind gusts of 35 to 45 mph
with this line of storms as they moved through Dodge
county.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
This strong thunderstorm will be near...
Rochester and Byron around 555 PM CDT.
Eyota around 610 PM CDT.
Dover around 615 PM CDT.
Other locations impacted by this storm include County Roads 9 And 10,
Potsdam, Salem Corners, Hidden Meadows R V Park, Rochester Airport,
Kings Park, Oxbow Park, Apache Mall, Highway 52 And 55th Northwest,
and Genoa.
This includes Interstate 90 in Minnesota between mile markers 211 and
232.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 1000 PM CDT for southeastern
Minnesota.
&&
LAT...LON 4419 9268 4419 9208 4385 9208 4392 9268
TIME...MOT...LOC 2249Z 275DEG 44KT 4403 9269
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
BaumgardtThe office that day
Everything else NWS La Crosse, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 25, 11:03 AM CDT | Flood Watch | ARX | Adams, Buffalo, Clark, Crawford, Jackson, Juneau and 6 more | 12 hr |
| Jun 25, 11:33 AM CDT | River Flood Watch | ARX | Richland, Vernon | 40 hr |
| Jun 25, 5:52 PM CDT | Severe Thunderstorm Warning | ARX | La Crosse, Vernon | 38 min |
| Jun 25, 6:06 PM CDT | Tornado Warning | ARX | La Crosse, Vernon | 24 min |
| Jun 25, 6:36 PM CDT | Areal Flood Advisory | ARX | La Crosse | 114 min |
| Jun 25, 6:45 PM CDT | Tornado Warning | ARX | La Crosse, Monroe | 30 min |
| Jun 25, 11:33 AM CDT | River Flood Watch | ARX | Mower | 3 days |
| Jun 25, 3:47 PM CDT | Tornado Warning | ARX | Fillmore, Mower | 28 min |
| Jun 25, 4:24 PM CDT | Special Weather Statement | ARX | Fillmore | 36 min |
| Jun 25, 5:10 PM CDT | Tornado Warning | ARX | Dodge, Olmsted | 19 min |
| Jun 25, 5:18 PM CDT | Severe Thunderstorm Warning | ARX | Fillmore, Houston | 42 min |
| Jun 25, 5:24 PM CDT | Tornado Warning | ARX | Fillmore, Houston | 36 min |
| Jun 25, 5:30 PM CDT | Severe Thunderstorm Warning | ARX | Dodge | 45 min |
| Jun 25, 5:50 PM CDT | Special Weather Statement | ARX | Olmsted | 55 min |
| Jun 25, 6:17 PM CDT | Special Weather Statement | ARX | Fillmore | 43 min |
Nearby
Tornado Warnings in Wisconsin, 2025Tornado Warnings in Minnesota, 2025Every tornado warning in 2025Tornadoes in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.